# SDR 9JLA2014011504687

- Difficulty date: January 14, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N100WT
- Make and model: Cessna 550
- Aircraft serial: 5500858
- Aircraft time: 4,320 hours, 3,680 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Relay
- Part number: M83536924
- Condition: Defective
- Location: Light System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE RT SIDE TAIL FLOOD LIGHT WAS ILLUMINATED WHEN THE ACFT MASTER SWITCH WAS IN THE ON POSITION & THE TAIL FLOOD LIGHT SWITCH IN THE OFF POSITION.  THE DEFECTIVE RELAY WAS REMOVED PN M83536 9-24 & A NEW RELAY WAS INSTALLED.  FUNCTIONAL CHECKS WERE SATISFACTORY.
